# SDR SWAA085128

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 13,795 hours, 7,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT LT FUSELAGE EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
